# SDR ASAA0410212

- Difficulty date: April 26, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65673931
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK- FOUND ANGLE ON INTERCOSTAL AT STATION 980-986, LBL 45 IS CORRODED.  REMOVED DAMAGED INTERCOSTAL AND REPLACED INTERCOSTAL IAW 51-30-2.  (M)
